# SDR DALA2025101607580

- Difficulty date: October 10, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 13,005 hours, 6,050 cycles
- Engine: Pwa PW1519G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Engines
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH AND SHORTLY AFTER LANDING CABIN CREW AS WELL AS FLIGHT CREW NOTED "DIRTY SOCK" SMELL. ODOR DISSIPATED SHORTLY AFTER TOUCHDOWN DURING TAXI IN. DURING INSPECTION FOUND OIL ON BOTH ENGINE SPINNER CONES. REPLACED FAN SHAFT COVER O-RING ON #1 & #2 ENG PER PW 1500G OEM ENG MANUAL. NO LEAKS NOTED. PERFORMED T/S PER AMDS W/C 0550-2001. NO ODOR FOUND. PER MCC #1 ENG WILL REQUIRE WASH. A/C OK FOR SVC. (LP# 8148328)
